# SDR VNAA20250320083

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: CC670391513
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00200856 DISCREPANCY: MLG FAIRING 194AB FWD ATTACHMENT STRUCTURE IS CORRODED IN MULTIPLE AREAS AROUND FASTENER HOLES. CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE RECEPTACLES (PN- CA1810C) IAW CRJ700 SRM 51-42-06-001-001-A01 AND INSTALLED NEW SERVICEABLE DOOR LANDING (PN- CC670-39151-3) ON MLG FAIRING 194AB IAW CRJ700 SRM 51-42-13-001-001-A01
